# SDR 04FDEA01976

- Difficulty date: July 6, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, SIDE LINK MATING SURFACE FOUND CORRODED.  LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, SIDE LINK MATING SURFACE CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402-407.  ORIGINAL THICKNESS=0.410 INCH, MATERIAL REMOVED=0.005 INCH, REMAINING THICKNESS=0.405 INCH, AND FOUND WITHIN LIMITS AS PER DRAWING ARC0502.
